• Users Online: 403
  • Print this page
  • Email this page
CASE REPORT
Year : 2014  |  Volume : 8  |  Issue : 3  |  Page : 92-95

Successful outcome of tacrolimus-associated thrombotic microangiopathy in renal transplant recipient with plasmapharesis


1 Senior Resident, Department of Nephrology, SMS Medical College & Hospital, Jaipur, India
2 Professor, Department of Nephrology, SMS Medical College & Hospital, Jaipur, India

Correspondence Address:
Dharmendra Prasad
Senior Resident, Department of Nephrology, SMS Medical College & Hospital, Jaipur
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.1016/j.ijt.2014.08.005

Rights and Permissions

We report a case of a renal transplant recipient treated with tacrolimus, who developed Thrombotic microangiopathy (TMA). TMA is a well-documented, severe and acute adverse effect of tacrolimus that occurs after solid-organ transplant. He was managed with complete withdrawal of tacrolimus, increasing the dose of mycophenolate mofetil and plasmapharesis with fresh-frozen plasma as replacement fluid. This was resulted in normalization of renal functions. The remission was sustained during follow-up of 12 months.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed366    
    Printed35    
    Emailed0    
    PDF Downloaded65    
    Comments [Add]    
    Cited by others 2    

Recommend this journal